| Model Number |
LTV 1200 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A third party service technician evaluated the ventilator.They replaced the peep solenoid mount to correct the problem.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
Event or Problem Description
The customer reported that the peep (positive end-expiratory pressure) solenoid is unstable on lap top ventilator 1200.At this time, there is no information regarding patient involvement associated with the reported event.